# SDR ZW0A0110702

- Difficulty date: November 5, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR AT L-1 CABIN DOOR, THE OUTBOARD SUPPORT FOR FLOOR PANEL NUMBER 16 WAS CORRODED.  REPLACED SUPPORT PER SPM 6-70-01.
